# SDR VJ32002F00019

- Difficulty date: March 25, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N1570A
- Make and model: Beech F33A
- Aircraft serial: CE1333
- Engine: Cont IO520BB
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 64621216A2R
- Part serial: B00LA188R
- Condition: Leaking
- Location: Fuel System
- Part time: 442 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE FUEL PUMP FOUND OIL LEAKING FROM THE DRAIN PORT OF FUEL PUMP.  IN FLIGHT THE ENGINE WAS ROUGH AT TIME.  PUMP WAS REMOVED AND A NEW PUMP INSTALLED IAW MM.  DEFECTIVE PUMP SENT IN FOR WARRANTY.
